Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2015, vol. 19, br. 2, str. 113-124
Monotone principle of forked points and its consequences
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Matematički fakultet

e-adresaandreja@predrag.us
Sažetak
(ne postoji na srpskom)
This paper presents applications of the Axiom of Infinite Choice: Given any set P, there exist at least countable choice functions or there exist at least finite choice functions. The author continues herein with the further study of two papers of the Axiom of Choice in order by E. Ze rme l o [Neuer Beweis für die Möglichkeit einer Wohlordung, Math. Annalen, 65 (1908), 107-128; translated in van Heijenoort 1967, 183-198], and by M. Taskovic [The axiom of choice, fixed point theorems, and inductive ordered sets, Proc. Amer. Math. Soc., 116 (1992), 897-904]. Monotone principle of forked points is a direct consequence of the Axiom of Infinite Choice, i.e., of the Lemma of Infinite Maximality! Brouwer and Schauder theorems are two direct censequences of the monotone principle od forked points.
Reference
Taskovic, M.R. (2005) Theory of transversal point, spaces and forks. u: Fundamental Elements and Applications: Monographs of a new mathematical theory, Beograd: VIZ, In Serbian, 1054 pages. English summary: 1001-1022
Tasković, M.R. (2010) Transversal theory of fixed point, fixed apices, and forked points. Mathematica Moravica, vol. 14, br. 2, str. 19-97
Zermelo, E. (1907) Neuer Beweis für die Möglichkeit einer Wohlordnun. Mathematische Annalen, 65(1): 107-128
Zermelo, E. (1904) Beweis dass jede Menge wohlgeordnet werden kann, (Aus einem an Herrn Hilbert gerichteten Briefe). Mathematische Annalen, 59(4): 514-516
Zorn, M. (1944) Idempotency of infinite cardinals. Univ. Calif. Publ. in Math., Seminar Reports (Los Angeles), 2, 9-12
Zorn, M. (1935) A remark on method in transfinite algebra. Bulletin of the American Mathematical Society, 41(10): 667-671
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1502113T
objavljen u SCIndeksu: 25.03.2017.

Povezani članci

Mathematica Moravica (2014)
Transversal functional analysis
Tasković Milan R.

Mathematica Moravica (2012)
The axiom of infinite choice
Tasković Milan R.

Mathematica Moravica (2016)
Solution, extensions and applications of the Schauder's 54th problem in Scottish book
Tasković Milan R.

prikaži sve [6]